Both have made me severely anxious, I can't stop moving. I was given Droperidol 12 years ago and this happened. Two days ago I was given two doses of Haldol. I CAN'T SIT STILL? I just keep rocking nack and forth. I know they do some of the same things but are they medicaly related?
They aren't related, however they do have some of the same side effects. What you are experiencing is extra pyramidal symptoms and I would never let them give it to me again. It will take about 5 days for it to be out of your system so you're going to react a few more days, but then it should go away. If it doesn't call your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Sep 2009 • 1 answer
Posted 18 May 2010 • 3 answers
My mom has taken Droperidol for years diluted with distilled water because she has no balance nerve?
Posted 25 Jan 2012 • 1 answer
Posted 26 Mar 2012 • 1 answer
Posted 6 Mar 2015 • 1 answer